On maximal subset-sum-distinct sequences
Commun. Korean Math. Soc. 2002 Vol. 17, No. 2, 215-220
Printed June 1, 2002
Jaegug Bae
Korea Maritime University
Abstract : Since P. Erdos introduced the concept of "subset-sum-distinctness", lots of mathematicians have been interested in a "dense" set having distinct subset sums. In this paper, we establish a couple of theorems on maximal {\ssds} with respect to the set inclusion.
Keywords : subset-sum-distinct sequence
MSC numbers : Primary 11B99; Secondary 11B75
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd